Skip to main content
placeholder image

Some families of partially balanced incomplete block designs

Chapter


Abstract


Publication Date


  • 1982

Citation


  • Seberry, J. (1982). Some families of partially balanced incomplete block designs. In Combinatorial Mathematics IX (Vol. 952, pp. 378-386). doi:10.1007/bfb0061993

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics IX

Start Page


  • 378

End Page


  • 386

Abstract


Publication Date


  • 1982

Citation


  • Seberry, J. (1982). Some families of partially balanced incomplete block designs. In Combinatorial Mathematics IX (Vol. 952, pp. 378-386). doi:10.1007/bfb0061993

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics IX

Start Page


  • 378

End Page


  • 386